# SDR DALA2017050203601

- Difficulty date: May 1, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 62,156 hours, 24,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Sequence
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT DOOR EICAS INDICATION DURING CLIMBOUT. DOOR HANDLE HAD TO BE PUSHED DOWN SEVERAL TIMES DURING CLIMB. INDICATION WENT AWAY PRESSURIZATION NORMAL. SUSPECT DOOR WAS NOT FULLY CLOSED. RESEQUENCED DOOR AND COULDNOT DUPLICATE. NO HISTORY. OK FOR SVC.
